Erratum : “Some classical function theory theorems and their modern versions”
Annales de l'Institut Fourier, Tome 17 (1967) no. 1, p. 469
@article{AIF_1967__17_1_469_0,
     author = {Doob, J.L.},
     title = {Erratum : ``Some classical function theory theorems and their modern versions''},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {17},
     number = {1},
     year = {1967},
     pages = {469-469},
     doi = {10.5802/aif.264},
     zbl = {0154.07503},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1967__17_1_469_0}
}
Doob, J.L. Erratum : “Some classical function theory theorems and their modern versions”. Annales de l'Institut Fourier, Tome 17 (1967) no. 1, p. 469. doi : 10.5802/aif.264. http://www.numdam.org/item/AIF_1967__17_1_469_0/